IJPAM: Volume 65, No. 1 (2010)

INVESTIGATION OF GEOMETRIC PROPERTIES OF
CERTAIN CLASSES OF RATIONAL FUNCTIONS

S.P. Goyal$^1$, Rakesh Kumar$^2$, Pranay Goswami$^3$
$^{1,2}$ Department of Mathematics
University of Rajasthan
Jaipur, 302055, INDIA
$^1$e-mail: somprg@gmail.com
$^2$e-mail: rkyadav11@gmail.com
$^3$Department of Mathematics
Amity University Rajasthan
NH-8, Jaipur, 302002, INDIA
e-mail: pranaygoswami83@gmail.com


Abstract.In the present paper, we investigate the familiar geometric properties of classes $S_p^ * [A,B],\,K_p [A,B]$ and $S_p^\mu [A,B]$. The results investigated earlier are also derived as special cases from our main results.

Received: June 24, 2010

AMS Subject Classification: 30C45, 30C55

Key Words and Phrases: analytic functions, starlike functions, convex functions, spirallike functions, rational functions

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 65
Issue: 1